Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Columbia, SC

February 13, 2020Columbia County, Lincoln County, McDuffie County, Georgia; Edgefield County, McCormick County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Feb 13, 2020, 10:15 AM EST for Columbia County, Lincoln County, McDuffie County, Georgia; Edgefield County, McCormick County, South Carolina. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2020, 10:15 AM EST (15:15 UTC)
Expired
Feb 13, 2020, 11:00 AM EST
In force
45 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Edgefield County, SC, McCormick County, SC

The radar

The Columbia radar (KCAE), 98 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 10:21 AM ESTTSTM WND DMG3 Nnw Thomson, GAMCDUFFIE COUNTY HIGHWAY DEPARTMENT REPORTED TREES DOWN TAKING OUT A POWER LINE ALONG WRIGHTSBORO ROAD NEAR THE RIDGVIEW SUBDIVISION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WUUS52 KCAE 131515
SVRCAE
GAC073-181-189-SCC037-065-131600-
/O.NEW.KCAE.SV.W.0036.200213T1515Z-200213T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1015 AM EST Thu Feb 13 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  McDuffie County in east central Georgia...
  Columbia County in east central Georgia...
  Southeastern Lincoln County in east central Georgia...
  Edgefield County in central South Carolina...
  Eastern McCormick County in central South Carolina...

* Until 1100 AM EST.

* At 1014 AM EST, severe thunderstorms were located along a line
  extending from near Hamilton Branch State Park to Camak, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  North Augusta, Grovetown, Evans, Thomson, Martinez, Edgefield,
  Harlem, Johnston, Appling, Clarks Hill Recreation Area, Edgefield
  County Airport, Riverwood, Mistletoe State Park, Wrightsboro,
  Hamilton Branch State Park, J. Strom Thurmond Dam, Thomson-McDuffie
  County Airport, Dearing, Trenton and Parksville.

This includes Interstate 20 in Georgia between mile markers 167 and
194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3398 8218 3398 8205 3395 8204 3398 8190
      3388 8185 3382 8166 3355 8199 3353 8201
      3355 8203 3331 8235 3336 8255 3341 8255
      3353 8262
TIME...MOT...LOC 1514Z 255DEG 43KT 3382 8227 3346 8263 

HAIL...<.75IN
WIND...60MPH
 
$$

JAQ
2 follow-up statements
498 
WWUS52 KCAE 131541
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1041 AM EST Thu Feb 13 2020

GAC181-131550-
/O.CAN.KCAE.SV.W.0036.000000T0000Z-200213T1600Z/
Lincoln GA-
1041 AM EST Thu Feb 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3336 8255 3347 8243 3368 8227 3369 8222
      3373 8224 3393 8210 3398 8190 3388 8185
      3381 8167 3354 8200 3353 8201 3355 8203
      3331 8235
TIME...MOT...LOC 1540Z 255DEG 43KT 3390 8191 3354 8228 

$$

GAC073-189-SCC037-065-131600-
/O.CON.KCAE.SV.W.0036.000000T0000Z-200213T1600Z/
McDuffie GA-Columbia GA-Edgefield SC-McCormick SC-
1041 AM EST Thu Feb 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EST
FOR SOUTHEASTERN MCDUFFIE...COLUMBIA...EDGEFIELD AND SOUTHEASTERN
MCCORMICK COUNTIES...

At 1040 AM EST, severe thunderstorms were located along a line
extending from 7 miles west of Saluda County Airport to near Appling,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
North Augusta, Grovetown, Evans, Martinez, Edgefield, Harlem,
Johnston, Appling, Clarks Hill Recreation Area, Edgefield County
Airport, Riverwood, Hamilton Branch State Park, J. Strom Thurmond
Dam, Dearing, Trenton, Arties Pond Public Fishing Area, Poverty Hill,
Adamsville, Scott's Landing and Northside Fire Station Main.

This includes Interstate 20 in Georgia between mile markers 178 and
194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

&&

LAT...LON 3336 8255 3347 8243 3368 8227 3369 8222
      3373 8224 3393 8210 3398 8190 3388 8185
      3381 8167 3354 8200 3353 8201 3355 8203
      3331 8235
TIME...MOT...LOC 1540Z 255DEG 43KT 3390 8191 3354 8228 

HAIL...<.75IN
WIND...60MPH
 
$$

fwa
362 
WWUS52 KCAE 131559
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1059 AM EST Thu Feb 13 2020

GAC073-189-SCC037-065-131608-
/O.EXP.KCAE.SV.W.0036.000000T0000Z-200213T1600Z/
McDuffie GA-Columbia GA-Edgefield SC-McCormick SC-
1059 AM EST Thu Feb 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDUFFIE...
COLUMBIA...EDGEFIELD AND SOUTHEASTERN MCCORMICK COUNTIES WILL EXPIRE
AT 1100 AM EST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds are still possible with these thunderstorms, and due to wet 
grounds from recent rains, it is possible that winds just below 
severe limits will blown down a tree in an isolated location or two.

LAT...LON 3336 8255 3347 8243 3368 8227 3369 8222
      3373 8224 3393 8210 3398 8190 3388 8185
      3381 8167 3354 8200 3353 8201 3355 8203
      3331 8235
TIME...MOT...LOC 1558Z 255DEG 43KT 3395 8168 3359 8205 

$$

fwa

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 7:00 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 13, 7:00 AM EST, 3 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Columbia SC
700 AM EST Thu Feb 13 2020

.SYNOPSIS...
A cold front will move through today. Dry and cooler high
pressure builds into the area tonight into the weekend.
Increased moisture early next week leading to more rain chances
through midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update...issued lake wind advisory today for gusts around 25 to
30 knots today ahead of the convective band.

Upper trough continues over the central CONUS, with anomalously high
upper heights over our region. Northern stream upper energy to dive
SE into the Midwest, ejecting a southern stream impulse to the NE
from TX to the Mid Atlantic. At the surface, a cold front, and
associated band of showers and a few thunderstorms, will come
through today. Track of upper energy and surface wave to remain
to our north. Instability will be weak but considerable low
level jet and moderate shear could provide a severe threat. SPC
maintains MRGL risk of severe on their 06z day one outlook.
Latest high resolution models indicate a narrow leading band of
convection moving through the FA generally 14z-21z, with
showers behind it, eventually clearing out this evening. This
timing provides the best instability across the southern FA,
though still generally weak. Breezy conditions expected today
out of the SW, especially ahead of the convective band, with
winds shifting to W and NW and diminishing late today and
tonight.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Drier and more seasonable conditions are expected for Friday and
Saturday as strong high pressure centered over the Midwest from
Canada ridges into the southeastern US. The coldest air associated
with this high will remain well to the north but high temperatures
will remain in the 50s for Friday with clear skies leading to
overnight lows dipping into the 20s and low 30s. The axis of this
ridge will shift to the leeward side of the Appalachians Saturday as
colder air makes it further south. Highs for Saturday are expected
to stay in the 40s in the northern Midlands and into the 50s
elsewhere. As the high moves off the Mid Atlantic coast Saturday
night, the flow pattern will shift southwesterly which will help to
moderate this airmass as well as allow some moisture to begin to
return.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
PWATs recover to around .75 inches Sunday with an approaching
shortwave. With better moisture near the coast, showers will be more
likely to the east. Kept slight chance pops but low confidence for
Sunday and Sunday night.

Beyond Sunday, models have continued to show differing solutions
with the GFS favoring a more zonal flow pattern that would limit
the moisture that moves into the area. Meanwhile the ECMWF pumps
a significant amount of moisture in from the Gulf of Mexico
beginning early Tuesday which would lead to a better chance for
widespread showers. There has been a bit more consistency among
the ECMWF over the past few runs with agreement among many GEFS
members so kept in chance pops for most of the area Monday
night through Wednesday.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
A moist low level SSW flow will provide MVFR to IFR CIGs this
morning. A strong low level boundary layer flow is confirmed by
recent ACARS soundings, and will maintain mention of LLWS.

A cold front, and associated band of showers and a few
thunderstorms, will come through today. Track of upper energy and
surface wave to remain to our north. Instability expected to be weak
but considerable low level jet and moderate shear could provide a
severe threat. Latest high resolution models indicate a narrow
leading band of convection moving through the TAF sites around 16z-
19z, with showers behind it through late day, eventually clearing
out this evening. Expect breezy surface winds out of the SW this
morning, with winds shifting to W and NW behind the system. VFR
tonight.

EXTENDED AVIATION OUTLOOK... No significant impacts to aviation
expected tonight through Saturday. Some questions about moisture
return and possible CIG restrictions late Saturday night and early
Sunday.  Increasing moisture may provide late night and early
morning stratus/fog and a chance of showers Mon/Tue.

&&

.HYDROLOGY...
River levels falling at most river forecast points, though still
in flood at some locations. Please stay abreast of the latest
river stage forecasts on our webpage at weather.gov/cae.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 1 PM EST this afternoon for GAZ040.
     Lake Wind Advisory until 3 PM EST this afternoon for
     GAZ063>065-077.
SC...Lake Wind Advisory until 1 PM EST this afternoon for SCZ018-
     020-021-025-026-115-116.
     Lake Wind Advisory until 3 PM EST this afternoon for SCZ016-
     022-027-028-030.
     Lake Wind Advisory until 5 PM EST this afternoon for SCZ029-
     031-035>038-041.

&&
Hazardous weather outlook, Feb 13, 7:01 AM EST, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
701 AM EST Thu Feb 13 2020

GAZ063>065-077-SCZ016-022-027-028-030-141215-
McDuffie-Columbia-Richmond-Burke-Chesterfield-Kershaw-Lexington-
Richland-Aiken-
701 AM EST Thu Feb 13 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Isolated strong to severe thunderstorms are possible this afternoon
as a cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GAZ040-SCZ018-020-021-025-026-115-116-141215-
Lincoln-McCormick-Newberry-Fairfield-Edgefield-Saluda-
Northern Lancaster-Southern Lancaster-
701 AM EST Thu Feb 13 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Isolated strong to severe thunderstorms are possible this afternoon
as a cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ029-031-035>038-041-141215-
Lee-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
701 AM EST Thu Feb 13 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Isolated strong to severe thunderstorms are possible this afternoon
as a cold front crosses the region.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 13, 9:07 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Columbia SC
907 AM EST Thu Feb 13 2020

GAZ040-SCZ018-131430-
Lincoln GA-McCormick SC-
907 AM EST Thu Feb 13 2020

...Strong Thunderstorms Will Impact Portions of Lincoln and
northwestern McCormick Counties Until 930 AM EST....

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

At 906 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Abbeville to
near Bobby Brown State Park, moving east at 55 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
McCormick, Lincolnton, Mccormick County Airport, Elijah Clark State
Park, Lake Strom Thurmond, Bobby Brown State Park, Hickory Knob State
Resort Park, Loce, Gill's Point, Bordeaux, Hester's Ferry Campground,
Broad River Campground, Mount Carmel, Baker Creek State Park, Leroy's
Ferry Recreation Area, Willington, Curry Hill, Mount Carmel Park,
Chennault and Hawe Creek Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

Persons in campgrounds should seek shelter until these storms pass.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

&&

LAT...LON 3398 8261 3396 8257 3402 8259 3407 8253
      3408 8248 3406 8245 3406 8233 3397 8230
      3402 8225 3397 8220 3368 8250 3382 8259
      3383 8260 3386 8257 3387 8258 3386 8261
      3398 8265
TIME...MOT...LOC 1406Z 251DEG 49KT 3417 8245 3399 8264

JAQ
Special weather statement, Feb 13, 9:38 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Columbia SC
938 AM EST Thu Feb 13 2020

SCZ018-020-021-026-131515-
Fairfield SC-Newberry SC-McCormick SC-Saluda SC-
938 AM EST Thu Feb 13 2020

...Strong Thunderstorms Will Impact Portions of northwestern
Fairfield...Newberry...northeastern McCormick and northwestern Saluda
Counties Until 1015 AM EST....

...Boaters on Lake Greenwood Should Seek Safe Harbor...

At 937 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Whitmire to
near Greenwood, moving east at 30 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Newberry, Saluda, Whitmire, Prosperity, Newberry College, Newberry
County Airport, Blair, Lake Greenwood, Pomaria, Silverstreet, US-176
and SC-34 Crossroads, Good Hope, Henderson Island, Belfast Wildlife
Management Area, Hollywood Elementary School, Chappells Fire
Station, Enoree Ranger District Office, Stoney Hill, Newberry County
Detention Center and Chappells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Greenwood should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

&&

This includes Interstate 26 between mile markers 62 and 82.

LAT...LON 3397 8201 3398 8200 3413 8187 3420 8194
      3430 8190 3437 8178 3444 8173 3453 8163
      3445 8154 3449 8149 3450 8142 3457 8142
      3455 8105 3391 8188 3398 8190 3396 8201
      3398 8206
TIME...MOT...LOC 1437Z 270DEG 28KT 3454 8154 3412 8213

JAQ
Special weather statement, Feb 13, 9:54 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Columbia SC
954 AM EST Thu Feb 13 2020

SCZ115-116-131530-
Northern Lancaster SC-Southern Lancaster SC-
954 AM EST Thu Feb 13 2020

...Strong Thunderstorms Will Impact Portions of Northern Lancaster
and Southern Lancaster Counties Until 1030 AM EST....

At 954 AM EST...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Charlotte
Douglas Airport to near Mcconnells, moving southeast at 30 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Indian Land, Waxhaw, Andrew Jackson State Park, Van Wyck, Fishing
Creek Reservoir, Irwin, Arrowood Estates, Carolina Commons Shopping
Center, McWhirter Airfield and Community of Almond Glen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

&&

LAT...LON 3493 8078 3482 8080 3482 8074 3463 8089
      3467 8089 3469 8086 3474 8088 3479 8087
      3481 8090 3483 8090 3484 8087 3490 8088
      3493 8086 3501 8091 3507 8090
TIME...MOT...LOC 1454Z 305DEG 26KT 3518 8097 3493 8117

JAQ

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 6:59 AM ESTLake Wind AdvisoryCAEBurke, Columbia, Lincoln, McDuffie, Richmond7 hr
Feb 13, 9:07 AM ESTSpecial Weather StatementCAELincoln23 min
Feb 13, 9:29 AM ESTSevere Thunderstorm WarningCAELincoln46 min
Feb 13, 9:38 AM ESTSpecial Weather StatementCAENewberry37 min
Feb 13, 9:54 AM ESTSpecial Weather StatementCAELancaster36 min
Feb 13, 10:22 AM ESTSpecial Weather StatementCAEFairfield, Saluda23 min
Feb 13, 11:06 AM ESTSpecial Weather StatementCAEAiken, Saluda39 min
Feb 13, 11:08 AM ESTSpecial Weather StatementCAEChesterfield52 min
Feb 13, 11:40 AM ESTSpecial Weather StatementCAEAiken, Kershaw, Lexington, Richland50 min
Feb 13, 11:51 AM ESTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lexington, Richland39 min
Feb 13, 12:15 PM ESTSpecial Weather StatementCAEChesterfield30 min
Feb 13, 12:25 PM ESTSevere Thunderstorm WarningCAEClarendon, Kershaw, Lee, Richland, Sumter50 min
Feb 13, 12:30 PM ESTSpecial Weather StatementCAEBamberg, Barnwell, Calhoun, Clarendon, Orangeburg90 min
Feb 13, 1:09 PM ESTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter51 min
Feb 13, 2:16 PM ESTSpecial Weather StatementCAEClarendon29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.